MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA?; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA?; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number H74939294600810
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); Arteriosclerosis/ Atherosclerosis (4437)
Date of Event 05/18/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Elegance clinical study it was reported that restenosis occurred, requiring revascularization.On (b)(6) 2022, the subject underwent treatment with this 6x80, 130 cm eluvia drug-eluting vascular stent system and a ranger drug coated balloon as part of the elegance clinical trial.The target lesion was in the right proximal superficial femoral artery (sfa), right mid-sfa, extending up to right distal sfa with 5 mm proximal reference vessel diameter, and 5 mm distal reference vessel diameter, with lesion length 200 mm with 100% stenosis, and was classified as transatlantic intersociety consensus (tasc) ii d lesion.Prior to the target lesion treatment with the study device, atherectomy was performed, and pre-dilation was performed by using a 3 mm x 25 mm non-boston scientific percutaneous transluminal angioplasty (pta) balloon, a 4 mm x 220 mm pta balloon, a 5 mm x 200 mm pta balloon, and a 5 mm x 120 mm pta balloon.Treatment of the target lesion was then performed by dilation using the study devices, a 6 mm x 200 mm ranger drug coated balloon, and this 6 mm x 80 mm eluvia drug eluting stent.Post-dilation was performed using a 5 mm x 60 mm pta balloon, and the final residual stenosis was noted to be 10%.On (b)(6) 2022, the subject was discharged from the hospital on dual antiplatelet therapy.On 18-may-2023, the subject was referred for bilateral lower extremity arterial duplex due to claudication and history of right sfa stent left iliac stent.Bilateral lower extremity arterial duplex was performed which revealed on the right side: more than 75% stenosis the proximal sfa, and calcification in external iliac, common femoral, mid-sfa and distal sfa, deep femoral, popliteal, posterior tibial, peroneal, anterior tibial and dorsalis pedis which was consistent with less than 50% stenosis.On (b)(6) 2023, the subject presented to the hospital for peripheral angiogram and possible intervention of the right lower extremity due to complaints of progressively worsening right leg pain for the past one year.On the same day, abdominal aortogram revealed mild atherosclerotic changes of the distal abdominal aorta with no significant obstructive disease, the right ileo-femoral artery system was patent with no significant disease, patent right internal iliac artery, left common iliac artery stent was patent with no angiographic evidence of restenosis, patent left external iliac artery with no significant disease, occluded left internal iliac artery.Selective angiography of the right lower extremity revealed patent common femoral artery with no significant obstructive disease, occluded proximal sfa, occluded sfa at distal segment, patent deep femoral artery and extensive collaterals that reconstitute the right popliteal artery with three-vessel run off to the periphery.On the same day, occlusion noted in the right proximal sfa, right mid-sfa, and right distal sfa.These were treated using atherectomy and thrombectomy devices followed by dilation using balloon and drug coated balloon.Post treatment, the final residual stenosis was noted to be 5%.On the same day, the event was considered to be resolved.
 
Additional Manufacturer Narrative
A1 patient identifier: (b)(6).A2 patient age: 66 years old at time of enrollment.
 
Event or Problem Description
Elegance clinical study.It was reported that restenosis occurred, requiring revascularization.On (b)(6) 2022, the subject underwent treatment with this 6x80, 130 cm eluvia drug-eluting vascular stent system and a ranger drug coated ballon as part of the elegance clinical trial.The target lesion was in the right proximal superficial femoral artery (sfa), right mid-sfa, extending up to right distal sfa with 5 mm proximal reference vessel diameter, and 5 mm distal reference vessel diameter, with lesion length 200 mm with 100% stenosis, and was classified as transatlantic intersociety consensus (tasc) ii d lesion.Prior to the target lesion treatment with the study device, atherectomy was performed, and pre-dilation was performed by using a 3 mm x 25 mm non-boston scientific percutaneous transluminal angioplasty (pta) balloon, a 4 mm x 220 mm pta balloon, a 5 mm x 200 mm pta balloon, and a 5 mm x 120 mm pta balloon.Treatment of the target lesion was then performed by dilation using the study devices, a 6 mm x 200 mm ranger drug coated balloon, and this 6 mm x 80 mm eluvia drug eluting stent.Post-dilation was performed using a 5 mm x 60 mm pta balloon, and the final residual stenosis was noted to be 10%.On 10-aug-2022, the subject was discharged from the hospital on dual antiplatelet therapy.On (b)(6) 2023, the subject was referred for bilateral lower extremity arterial duplex due to claudication and history of right sfa stent left iliac stent.Bilateral lower extremity arterial duplex was performed which revealed on the right side: more than 75% stenosis the proximal sfa, and calcification in external iliac, common femoral, mid-sfa and distal sfa, deep femoral, popliteal, posterior tibial, peroneal, anterior tibial and dorsalis pedis which was consistent with less than 50% stenosis.On (b)(6) 2023, the subject presented to the hospital for peripheral angiogram and possible intervention of the right lower extremity due to complaints of progressively worsening right leg pain for the past one year.On the same day, abdominal aortogram revealed mild atherosclerotic changes of the distal abdominal aorta with no significant obstructive disease, the right ileo-femoral artery system was patent with no significant disease, patent right internal iliac artery, left common iliac artery stent was patent with no angiographic evidence of restenosis, patent left external iliac artery with no significant disease, occluded left internal iliac artery.Selective angiography of the right lower extremity revealed patent common femoral artery with no significant obstructive disease, occluded proximal sfa, occluded sfa at distal segment, patent deep femoral artery and extensive collaterals that reconstitute the right popliteal artery with three-vessel run off to the periphery.On the same day, occlusion noted in the right proximal sfa, right mid-sfa, and right distal sfa.These were treated using atherectomy and thrombectomy devices followed by dilation using balloon and drug coated balloon.Post treatment, the final residual stenosis was noted to be 5%.On the same day, the event was considered to be resolved.It was further reported that the target lesion was additionally in the right ostial superficial femoral artery (sfa) with lesion length 260mm.The lesion was treated with study devices 6 mm x 200 mm ranger drug coated balloon, and 6 mm x 80 mm eluvia drug eluting stent.On 16-nov-2023, occlusion was noted in the right ostial sfa.It was unknown whether the right ostial sfa was treated during the previously reported revascularization.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
A2 patient age: 66 years old at time of enrollment.
 
Event or Problem Description
It was reported that restenosis occurred, requiring revascularization.On (b)(6) 2022, the subject underwent treatment with this 6x80, 130 cm eluvia drug-eluting vascular stent system and a ranger drug coated ballon as part of a clinical trial.The target lesion was in the right proximal superficial femoral artery (sfa), right mid-sfa, extending up to right distal sfa with 5 mm proximal reference vessel diameter, and 5 mm distal reference vessel diameter, with lesion length 200 mm with 100% stenosis, and was classified as transatlantic intersociety consensus (tasc) ii d lesion.Prior to the target lesion treatment with the study device, atherectomy was performed, and pre-dilation was performed by using a 3 mm x 25 mm non-boston scientific percutaneous transluminal angioplasty (pta) balloon, a 4 mm x 220 mm pta balloon, a 5 mm x 200 mm pta balloon, and a 5 mm x 120 mm pta balloon.Treatment of the target lesion was then performed by dilation using the study devices, a 6 mm x 200 mm ranger drug coated balloon, and this 6 mm x 80 mm eluvia drug eluting stent.Post-dilation was performed using a 5 mm x 60 mm pta balloon, and the final residual stenosis was noted to be 10%.On (b)(6) 2022, the subject was discharged from the hospital on dual antiplatelet therapy.On (b)(6) 2023, the subject was referred for bilateral lower extremity arterial duplex due to claudication and history of right sfa stent left iliac stent.Bilateral lower extremity arterial duplex was performed which revealed on the right side: more than 75% stenosis the proximal sfa, and calcification in external iliac, common femoral, mid-sfa and distal sfa, deep femoral, popliteal, posterior tibial, peroneal, anterior tibial and dorsalis pedis which was consistent with less than 50% stenosis.On (b)(6) 2023, the subject presented to the hospital for peripheral angiogram and possible intervention of the right lower extremity due to complaints of progressively worsening right leg pain for the past one year.On the same day, abdominal aortogram revealed mild atherosclerotic changes of the distal abdominal aorta with no significant obstructive disease, the right ileo-femoral artery system was patent with no significant disease, patent right internal iliac artery, left common iliac artery stent was patent with no angiographic evidence of restenosis, patent left external iliac artery with no significant disease, occluded left internal iliac artery.Selective angiography of the right lower extremity revealed patent common femoral artery with no significant obstructive disease, occluded proximal sfa, occluded sfa at distal segment, patent deep femoral artery and extensive collaterals that reconstitute the right popliteal artery with three-vessel run off to the periphery.On the same day, occlusion noted in the right proximal sfa, right mid-sfa, and right distal sfa.These were treated using atherectomy and thrombectomy devices followed by dilation using balloon and drug coated balloon.Post treatment, the final residual stenosis was noted to be 5%.On the same day, the event was considered to be resolved.It was further reported that the target lesion was additionally in the right ostial superficial femoral artery (sfa) with lesion length 260mm.The lesion was treated with study devices 6 mm x 200 mm ranger drug coated balloon, and 6 mm x 80 mm eluvia drug eluting stent.On (b)(6) 2023, occlusion was noted in the right ostial sfa.It was unknown whether the right ostial sfa was treated during the previously reported revascularization.It was further reported that on (b)(6) 2023, the subject presented to the hospital for peripheral angiogram and possible intervention of the right lower extremity due to complaints of progressively worsening right leg pain.Physical examination of the lower extremity revealed faint bilateral pulses and bruits.The previously reported information regarding the abdominal aortogram was removed.Additionally, on (b)(6) 2023, selective angiography of the right lower extremity performed revealed patent common femoral artery with no significant obstructive disease, occluded proximal sfa, in-stent occlusion of the distal sfa, patent deep femoral artery and extensive collaterals that reconstitute the right popliteal artery with three-vessel run off to the periphery.

Brand Name
ELUVIA?
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18318434
Report Number2124215-2023-65708
Device Sequence Number20402931
Product Code NIU
UDI-Device Identifier08714729876595
UDI-Public(01)08714729876595(17)230806(10)27963184
Combination Product (Y/N)Y
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/06/2023
Device Model NumberH74939294600810
Device Catalogue NumberH74939294600810
Device Lot Number0027963184
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/17/2023
Supplement Date Received by Manufacturer09/11/2024
04/02/2025
Initial Report FDA Received Date12/13/2023
Supplement Report FDA Received Date10/03/2024
04/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
JETSTREAM, STERLING PTA, RANGER DCB; JETSTREAM, STERLING PTA, RANGER DCB; JETSTREAM, STERLING PTA, RANGER DCB
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient RaceBlack Or African American